# SDR USAA2014042300005

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 9,389 hours, 3,294 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160300200
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT CABIN FLOOR PANEL SOFT & DISBONDED AT SEAT ROW 8 BETWEEN BS 13767 TO BS 14150 & BETWEEN Y 254 TO -Y 254.  REPLACED CABIN FLOOR PANEL BETWEEN BS 13767 TO BS 14150 & BETWEEN Y 254 TO -Y 254 IAW SRM 53-02-00-201, FIG 209.
